Discrete Mathematics & Theoretical Computer Science, Vol 10, No 2 (2008)

Font Size:  Small  Medium  Large

Spanning forests on the Sierpinski gasket

Shu-Chiuan Chang, Lung-Chi Chen


We present the numbers of spanning forests on the Sierpinski gasket $SG_d(n)$ at stage $n$ with dimension $d$ equal to two, three and four, and determine the asymptotic behaviors. The corresponding results on the generalized Sierpinski gasket $SG_{d,b}(n)$ with $d=2$ and $b=3,4$ are obtained. We also derive the upper bounds of the asymptotic growth constants for both $SG_d$ and $SG_{2,b}$.

Full Text: PDF PostScript